Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Yesterday at 1:29 am by ryn207

» So frustrating!!
Yesterday at 1:25 am by ryn207

» Looking for suggestions or encouragement
Yesterday at 1:19 am by ryn207

» Looking for a friend..... and new problems
Mon Jan 15, 2018 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


Advice on taking Amitryptiline

View previous topic View next topic Go down

Advice on taking Amitryptiline

Post  sailor_moon on Sat Dec 12, 2015 12:27 am

So, I have finally given in and started taking Ami 10mg for the past 3 days. Can anyone please tell me how long it takes before you see any result with it?

I had sex this morning and I have that raw sore feeling along with itching. Not severe, but enough to make me uncomfortable enough to not want to leave the house.

Has anyone with inflammation and redness in the area had any success with this?

Also, will this dose make me put on weight? And how much of a dose do you have to be on to get fat? Im struggling to stay in a healthy weight range as it is being unable to exercise due to the discomfort.
avatar
sailor_moon

Posts : 222
Join date : 2014-07-06
Location : Australia

View user profile

Back to top Go down

Re: Advice on taking Amitryptiline

Post  PainBlogger on Sat Dec 12, 2015 8:49 am

I'd say you need to give it 4 - 8 weeks before you can make any firm conclusions, though hopefully you'll see a benefit before then. I did put on a little weight on amitriptyline (went up to 30mg), but I was on pregabalin at the same time and both are known to cause weight gain. My guess is the weight gain was more due to the 450mg/day of pregabalin. I'm not sure exactly how much weight, but it *wasn't* enough to put me up a clothes size - maybe half a stone?

As for redness and inflammation - I don't have that, so I can't advise on that, but hopefully the above is of some help. Good luck with it.

PainBlogger

Posts : 217
Join date : 2015-07-27

View user profile

Back to top Go down

Re: Advice on taking Amitryptiline

Post  sailor_moon on Sat Dec 12, 2015 9:11 am

Thanks for your reply Painblogger. I was on 300mg Pregabalin and I only put on 2 kgs in the 6 months I was on it. But it did absolutely nothing for me pain wise either.

Currently had 3 sessions with a chiropractor and my symptoms haven't been as severe. It takes 6 to 8 sessions they say before you get any real result so I'll keep up with it as my back is bad anyway!

Did you find ami made a significant difference on its own or did you have to combine Pregabalin with it to get any form of result?
avatar
sailor_moon

Posts : 222
Join date : 2014-07-06
Location : Australia

View user profile

Back to top Go down

Re: Advice on taking Amitryptiline

Post  WaahwaahUK on Sat Dec 12, 2015 10:43 am

I didn't have any weight gain on nortriptyline which is I think the same type of drug or at least very smiliar. Stay on it if you can 2-3 months to see if it helps. Lots of people find it does. I didn't but that's just me. I'm having physio with an osteopath and I would say, physio may cause flares but don't be disheartened if it does. For me, ultimately I think I'm seeing a very gradual improvement overall in my symptoms. I occasionally have a tickle rather than an itch, which I think is nerve related, as well as constant pain and a raw sore feeling that goes up and down in intensity.

WaahwaahUK

Posts : 117
Join date : 2015-07-31

View user profile

Back to top Go down

Re: Advice on taking Amitryptiline

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum